MAUDE Adverse Event Report: JJGC S.A. MANUAL SCREWDRIVER (MEDIUM) STST 0.9; SURGICAL SCREWDRIVER, REUSABLE

JJGC S.A. MANUAL SCREWDRIVER (MEDIUM) STST 0.9; SURGICAL SCREWDRIVER, REUSABLE
Model Number 104.041
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2022
Type of Reportable Event Serious Injury
Event or Problem Description
During the surgery the dentist did not follow the ifu instruction: "before using this product, it is recommended to tie a safety thread in the hole to avoid any movement or the risk of it being swallowed or inhaled by the patient." this way, the screwdriver has dislocated and was swallowed by the patient.The patient was submitted to a colonoscopy to remove the screwdriver of their intestine.The patient did not present any symptom and is doing well and stable, there are no furthers information about the case.The event did not brought damages to the patient¿s health, but if recurs there is potential to cause injuries.

Brand Name
MANUAL SCREWDRIVER (MEDIUM) STST 0.9
Common Device Name
SURGICAL SCREWDRIVER, REUSABLE
Manufacturer (Section D)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
Manufacturer (Section G)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR   81270-200
Manufacturer Contact
jennifer jackson
60 minuteman road
andover, MA 01810
9787472509
MDR Report Key16384278
Report Number3008261720-2022-14828
Device Sequence Number20238575
Product Code LRZ
UDI-Device Identifier07898237563619
UDI-Public07898237563619
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 10/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number104.041
Device Catalogue Number104.041
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/16/2023
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale